# SDR CALA2021053100758

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N13954
- Make and model: Boeing 787-9
- Aircraft serial: 36405
- Aircraft time: 28,830 hours, 2,718 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7001330H04
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELEC GEN SYS L1 ADVISORY LEFT 1 GENERATOR CHANNEL INOPERATIVE. FIM TASK REF : 24-20-F0-M4A-421A-A CMC MSG#  2418431   LEFT 1 GENERATOR CONTRO L UNIT CMC MSG#  2418431.   LEFT 1 GENERATOR CONTROL UNIT CMC MSG#  2418431. FOLLOWED BY LOSS OF L1 ENG GEN, CREW TRIED RESET OF ULTIPLE STATUS MESSAGES. L1 GEN WITH NO HELP. THIS WAS FOLLOWED BY LOSS OF L AC BUS AND M CREW DEBRIEF: CREW NOTICED LOSE OF PACK AIR FLOW WITH L1 CAC STA REF RELATED FAULTS 24-18121, 24-18431, 24-18531 BOEING RECOMMEND REPLACE L1 GEN. DMC-B787-A-24-21-09-00B-520A-A.   REMOVED VARIABLE FREQUENCY STARTER GENERATOR REF INSTALLED L1VARIABLE FREQUENCY STARTER GENERATOR #1ENGINE PER DMC -B787-A-24-21-09-00B-720A-A OPS NORMAL
